# SDR MASA20210803332

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N942
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: CN6242001008
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL WAS FOUND TO HAVE (2) CRACKS IN THE INNER SKIN, THE CRACKS EMANATE FROM A FASTENER HOLE FOR A NAS1720H FASTENER. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 54-21-01, FIGURE 54-21-05-991-801, ITEM 2, 3A, 12, EA 12-2021-189
